Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Approximate solutions of certain general types of boundary problems from the standpoint of integral equations


Author: Rose Whelan
Journal: Bull. Amer. Math. Soc. 35 (1929), 105-122
DOI: https://doi.org/10.1090/S0002-9904-1929-04704-9
MathSciNet review: 1561693
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1929-04704-9

American Mathematical Society